Sylow subgroups of the Chevalley groups and associated (weakly) finitary groups and rings

Тип публикации: статья из журнала

Год издания: 2005

Идентификатор DOI: 10.1007/s10440-004-5624-2

Ключевые слова: Chevalley group; unipotent subgroup; weakly finitary group; associated Lie ring; strongly maximal ideal; isomorphism

Аннотация: Automorphisms, isomorphisms and structural descriptions of finitary unitriangular groups over a ring and of Sylow subgroups of Chevalley groups are studied. Also, the theorem on pair unipotent intersections of Chevalley groups has been proved; it is connected with the known question on pair Sylow intersections of finite groups. These investigations use close connections and structural descriptions of considered groups and associated rings, which have been found recently in the case of a commutative ring of coefficients with a strongly maximal ideal. We consider some properties and examples of such ideals.

Ссылки на полный текст

Издание

Журнал: ACTA APPLICANDAE MATHEMATICAE

Выпуск журнала: Vol. 85, Is. 01.03.2017

Номера страниц: 225-232

ISSN журнала: 01678019

Место издания: DORDRECHT

Издатель: SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.